Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can I take darvuset and tessalon together?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Can I take darvuset and tessalon together? I was diagnosed with bronchitis and I'm hAving severe back and neck pain! I feel like the ibruprofen is not working!
Posted Sun, 26 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 31 minutes later
Brief Answer: CT/MRI scan of neck spine is required. Detailed Answer: Hi there, Thanks for your query. YES. You can take both medications together. Neck pain and backache may be due to either, disc herniation/narrowing of spinal canal causing compression over the nerves; or, spasm of the muscles of back and neck following repeated coughing due to bronchitis. If CT/MRI scan rules out the defect of the neck spine, a short course of anti-inflammatory drug + a muscle relaxant will relieve you of the pain. Addition of a muscle relaxant, such as, Tramadol or Chlorzoxazone, AND paractamol to ibuprofen should help. A cough suppressant will enable the affected muscles time to relax and heal. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor